Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having painful and sharp stomach ache, feels dizzy, weakness in muscle. What treatment should be done?

I was standing up and suddenly felt sharp pains in my stomach , I then stretched it out and it went away for a few seconds, suddenly it came right back and I started getting extremely dizzy, and my muscles felt weak, I felt as if I was going to faint. I quickly sat on the floor in preparation of falling, then the dizziness went away and muscles became normal. The cramps in my stomach are still there - it is located near my hips, on my lower abdomen/ pelvis and are extremely painful and sharp. I am a 17y.o male.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
the sdden pain in stomach caused a vasovagal attack associated with fainting.
You did the right thing by sitting ,better would have been to lie down .
the cramps and pain as described may be due to some urinary stone ,may be due to infection .
please consult surgeon and get a clinical examination .Investigations to be done as advised .an urine examination,u s g of abdomen .plain x-ray abdomen will be helpful
for the pain at present you can take some anti spasmodics like dicyclomine tablets like decolic tab.
But proper treatment to take after a diagnosis is made
Hope you be all right soon .
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor